Steroid cream skin cancer

A recent study discovered the application of certain moisturizers increases the incidence of skin cancer in high-risk mice, but these animals were subjected to UVB radiation in high doses over a long period of time prior to application of moisturizers. [10] Four popular moisturizers were tested, providing the same result. It is not yet known if the same applies to humans. A fifth moisturizer, specially prepared without mineral oil and sodium lauryl sulphate , had no such effect. [11] The researchers asked Johnson & Johnson to produce this cream for the study, which the pharmaceutical company later patented. [ citation needed ]

Acne is often present. Acne conglobata is a particularly severe form of acne that can develop during steroid abuse or even after the drug has been discontinued. Infections are a common side effect of steroid abuse because of needle sharing and unsanitary techniques used when injecting the drugs into the skin. These are similar risks to IV drug abusers with increased potential to acquire blood-borne infections such as hepatitis and HIV/AIDS . Skin abscesses may occur at injection sites and may spread to other organs of the body. Endocarditis or an infection of the heart valves is not uncommon.

Steroid cream skin cancer

steroid cream skin cancer

Media:

steroid cream skin cancersteroid cream skin cancersteroid cream skin cancersteroid cream skin cancersteroid cream skin cancer

http://buy-steroids.org